BibTeX record journals/mp/FangO08

download as .bib file

@article{DBLP:journals/mp/FangO08,
  author    = {Haw{-}ren Fang and
               Dianne P. O'Leary},
  title     = {Modified Cholesky algorithms: a catalog with new approaches},
  journal   = {Math. Program.},
  volume    = {115},
  number    = {2},
  pages     = {319--349},
  year      = {2008},
  url       = {https://doi.org/10.1007/s10107-007-0177-6},
  doi       = {10.1007/s10107-007-0177-6},
  timestamp = {Sat, 27 May 2017 14:25:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mp/FangO08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics